An Abstract Böhm-normalization

Glauert, John R. W. and Khasidashvili, Zurab (2002) An Abstract Böhm-normalization. Electronic Notes in Theoretical Computer Science, 70 (6). pp. 118-134. ISSN 1571-0661

Full text not available from this repository. (Request a copy)


We study normalization by neededness with respect to ‘infinite results’, such as Böhm-trees, in an abstract framework of Stable Deterministic Residual Structures. We formalize the concept of ‘infinite results’ for finite terms as suitable sets of infinite reductions, and prove an abstract infinitary normalization theorem with respect to such sets. We also give a sufficient and necessary condition for existence of minimal normalizing reductions.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
UEA Research Groups: Faculty of Science > Research Groups > Computer Graphics (former - to 2018)
Faculty of Science > Research Groups > Interactive Graphics and Audio
Depositing User: Vishal Gautam
Date Deposited: 03 Mar 2011 13:49
Last Modified: 16 Jun 2023 23:45
DOI: 10.1016/S1571-0661(04)80603-0

Actions (login required)

View Item View Item